# SDR FDEA2020042760793

- Difficulty date: April 26, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 69,551 hours, 24,680 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 140N20011
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERIOR, UPPER LOBE STRUCTURE STRINGER CLIP IS CRACKED\GOUGED BS.   720 STR. 3R REMOVED, FABRICATED AND INSTALLED MAIN CABIN INTERIOR, UPPER LOBE STRUCTURE   STRINGER CLIP AT STA 720 STR. 3R IAW BOEING DWG # 140N2001, REV D AND REV. BN, B757   SRM 51-40-02-0G
